Hardy spaces associated to the sections

Yong Ding, Chin Cheng Lin

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


In this paper we define the Hardy space H1 (Rn) associated with a family ℱ of sections and a doubling measure μ, where ℱ is closely related to the Monge-Ampère equation. Furthermore, we show that the dual space of H1 (Rn) is just the space BMO(Rn), which was first defined by Caffarelli and Gutiérrez. We also prove that the Monge-Ampère singular integral operator is bounded from H1 (Rn) to L1(Rn, dμ).

Original languageEnglish
Pages (from-to)147-170
Number of pages24
JournalTohoku Mathematical Journal
Issue number2
StatePublished - 2005


  • BMO’s
  • Hardy spaces
  • Monge-Ampére equation
  • Singular integral operators


Dive into the research topics of 'Hardy spaces associated to the sections'. Together they form a unique fingerprint.

Cite this